Please use this identifier to cite or link to this item:
- Infliximab-induced psoriasis during therapy for Crohn's disease
- Hosp Israelita Albert Einstein
- Universidade Estadual Paulista (UNESP)
- Universidade de São Paulo (USP)
- Although therapy with tumor necrosis factor-alpha inhibitors (anti-TNF) provides beneficial effects in different immune inflammatory disorders, paradoxical cases of anti-THE-induced psoriasis have increasingly been reported, mostly in the setting of rheumatologic diseases. To date, less than 50 cases of infliximab-induced psoriasis in inflammatory bowel disease patients have been described. The present report was aimed at describing two new cases of infliximab-induced psoriasis during therapy for Crohn's disease and at carrying out a review on this intriguing phenomenon. (C) 2011 European Crohn's and Colitis Organisation. Published by Elsevier B.V. All rights reserved.
- Journal of Crohns & Colitis. Amsterdam: Elsevier B.V., v. 6, n. 5, p. 610-616, 2012.
- Elsevier B.V.
- Biological therapy
- Crohn's disease
- Tumor necrosis factor-alpha inhibitors
- Acesso restrito
There are no files associated with this item.
Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.